Panacur Nausea???
Results 1 to 2 of 2

Thread: Panacur Nausea???

  1. #1
    Join Date
    Jan 2007
    Posts
    60

    DefaultPanacur Nausea???

    Well, now Payton has Giardia and the Vet prescribed panacur and after one dose (last night) he didn't touch either meal today. Is this normal? He had a good appetite and always ate fast until this. Hopefully it's not a sudden dislike for his food (Timberwolf OCean Blue) as it's only one of two foods he can eat because of his allergies.

  2. Remove Advertisements
    JustLabradors.com
    Advertisements
     

  3. #2
    labby's Avatar
    labby is offline Senior Member
    Join Date
    Feb 2009
    Location
    *points to her right palm*
    Posts
    29,548

    DefaultRe: Panacur Nausea???

    Yes panacur can cause nausea. If it continues, contact your vet.



    Laura





Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
 

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25